Asymptotic Efficiency of the Maximum Probability Estimate in the i.i.d. Case
Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 28-37
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1980_17_a4,
author = {George G. Roussas},
title = {Asymptotic {Efficiency} of the {Maximum} {Probability} {Estimate} in the i.i.d. {Case}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {28--37},
year = {1980},
volume = {17},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1980_17_a4/}
}
George G. Roussas. Asymptotic Efficiency of the Maximum Probability Estimate in the i.i.d. Case. Μαθηματική Επιθεώρηση, Tome 17 (1980), pp. 28-37. http://geodesic.mathdoc.fr/item/MR_1980_17_a4/